Alert archive / Wisconsin / River Flood Warnings in 2007

River Flood Warning 50, NWS Milwaukee, WI

December 24, 2007Kenosha County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Dec 24, 2007, 5:14 AM CST for Kenosha County, Wisconsin. It took effect at Dec 24, 2007, 1:12 PM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2007, 5:14 AM CST (11:14 UTC)
In effect from
Dec 24, 2007, 1:12 PM CST
Expired
Dec 26, 2007, 6:00 PM CST
In force
53 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 73 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 241114
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CST MON DEC 24 2007

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WISCONSIN...

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY

WIC059-241714-
/O.NEW.KMKX.FL.W.0050.071224T1800Z-071229T0300Z/
/NMSW3.1.ER.071224T1800Z.071226T0000Z.071228T2100Z.UU/
514 AM CST MON DEC 24 2007

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FOX RIVER NEAR NEW MUNSTER
* FROM THIS AFTERNOON UNTIL FRIDAY EVENING.
* AT 0430 AM MONDAY...THE STAGE WAS  9.20 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 11.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.
* AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND 
  AREA

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0   9.20 0430 AM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
NEW MUNSTER     9.20 0430 AM MON DEC 24    1.65       11.2 TUE 6 PM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00

$$
TZ
11 follow-up statements
000 
WGUS83 KMKX 241534
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CST MON DEC 24 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-242134-
/O.EXT.KMKX.FL.W.0050.071224T1912Z-071229T0300Z/
/NMSW3.1.ER.071224T1912Z.071226T0600Z.071228T2100Z.UU/
934 AM CST MON DEC 24 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM THIS AFTERNOON UNTIL FRIDAY EVENING.
* AT 0830 AM MONDAY THE STAGE WAS  9.67 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 11.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY FRIDAY AFTERNOON.
* AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND 
  AREA

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     TUE  WED  THU  FRI  SAT  SUN  MON
 
NEW MUNSTER    10.0  9.0   9.67 0830 AM  10.9 11.2 10.9 10.3  9.4  8.6  8.0

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER     9.67 0830 AM MON DEC 24    1.87    11.20 1200 AM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 242157
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 PM CST MON DEC 24 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-250357-
/O.CON.KMKX.FL.W.0050.000000T0000Z-071229T0300Z/
/NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T2100Z.UU/
357 PM CST MON DEC 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY EVENING.
* AT 0330 PM MONDAY THE STAGE WAS 10.38 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY EARLY WEDNESDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND 
  AREA

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     TUE  WED  THU  FRI  SAT  SUN  MON
 
NEW MUNSTER    10.0  9.0  10.38 0330 PM  10.9 11.2 10.9 10.3  9.4  8.6  8.0

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER    10.38 0330 PM MON DEC 24    2.15    11.20 1200 AM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS43 KMKX 250328
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CST MON DEC 24 2007

...OBSERVED FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE FOLLOWING 
RIVERS IN WISCONSIN...
...FORECAST FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE FOLLOWING 
RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY

WIC059-250928-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071229T0000Z/
/NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T1800Z.UU/
928 PM CST MON DEC 24 2007

THE FLOOD WARNING CONTINUES FOR 
  THE FOX RIVER NEAR NEW MUNSTER
* UNTIL FRIDAY EVENING.
* AT 0830 PM MONDAY...THE STAGE WAS 10.59 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY EARLY WEDNESDAY MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON.
* AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND 
  AREA

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0  10.59 0830 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
NEW MUNSTER    10.59 0830 PM MON DEC 24    1.98       11.1 WED 12 AM

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00

$$
000 
WGUS83 KMKX 251055
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 AM CST TUE DEC 25 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-251655-
/O.CON.KMKX.FL.W.0050.000000T0000Z-071229T0000Z/
/NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T1800Z.UU/
455 AM CST TUE DEC 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY EVENING.
* AT 0330 AM TUESDAY THE STAGE WAS 10.79 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON.


AT A STAGE OF 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE 
WHEATLAND AREA.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0  10.79 0330 AM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25    1.71       11.1 WED 12 AM

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
000 
WGUS83 KMKX 251445
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 AM CST TUE DEC 25 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-252045-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T2100Z/
/NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T1500Z.UU/
845 AM CST TUE DEC 25 2007
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY AFTERNOON.
* AT 0730 AM TUESDAY THE STAGE WAS 10.75 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND 
  AREA

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
NEW MUNSTER    10.0  9.0  10.75 0730 AM  11.0 10.7 10.1  9.2  8.4  7.8  7.4

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25    1.21    11.00 1200 AM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 252127
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST TUE DEC 25 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-260327-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T1833Z/
/NMSW3.1.RS.071224T1724Z.071226T0600Z.071228T1233Z.UU/
327 PM CST TUE DEC 25 2007

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY AFTERNOON.
* AT 0230 PM TUESDAY THE STAGE WAS 10.70 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND 
  AREA

$$

BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
NEW MUNSTER    10.0  9.0  10.70 0230 PM  10.8 10.5 10.0  9.2  8.4  7.8  7.4

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25    0.41    10.81 1200 AM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 260318
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CST TUE DEC 25 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-260918-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T1850Z/
/NMSW3.1.IC.071224T1724Z.071226T0600Z.071228T1250Z.UU/
918 PM CST TUE DEC 25 2007

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL EARLY FRIDAY AFTERNOON.
* AT 0830 PM TUESDAY THE STAGE WAS 10.76 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE FRIDAY MORNING.

A COMBINATION OF SNOW MELT...RAINFALL...AND POSSIBLE ICE JAMMING OVER THE PAST
WEEKEND HAVE RESULTED IN RIVER FLOODING ON THE FOX RIVER. ICE JAMMING IS STILL
POSSIBLE FOR THE REMAINDER OF THIS WEEK...SO THE RIVER MAY CONTINUE TO RISE
AND FALL ERRATICALLY. NEVERTHELESS...A GENERAL RECEDING TREND OF THE RIVER 
STAGE IS EXPECTED FOR THE REMAINDER OF THE WEEK AND THE RIVER SHOULD FALL 
BELOW FLOOD STAGE BY EARLY FRIDAY AFTERNOON.

AT A STAGE OF 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE 
SILVER LAKE AREA OF KENOSHA COUNTY.

$$

BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0  10.76 0830 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25    0.17       10.7 WED 12 AM

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
000 
WGUS83 KMKX 261121
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 AM CST WED DEC 26 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-261721-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T1850Z/
/NMSW3.1.IC.071224T1724Z.071225T0900Z.071228T1250Z.UU/
521 AM CST WED DEC 26 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY AFTERNOON.
* AT 0430 AM WEDNESDAY THE STAGE WAS 10.49 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE 
  AREA OF KENOSHA COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     THU  FRI  SAT  SUN  MON  TUE  WED
 
NEW MUNSTER    10.0  9.0  10.49 0430 AM  10.3 10.0  9.5  8.7  8.1  7.7    M

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25   -0.30    10.49 0600 AM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.03
NEW MUNSTER: 1 AM-7 AM   0.03
000 
WGUS83 KMKX 261419
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 AM CST WED DEC 26 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-262019-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071227T0200Z/
/NMSW3.1.IC.071224T1724Z.071225T0900Z.071226T2000Z.UU/
819 AM CST WED DEC 26 2007

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL THIS EVENING.
* AT 0730 AM WEDNESDAY THE STAGE WAS 10.39 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE 
  AREA OF KENOSHA COUNTY

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     THU  FRI  SAT  SUN  MON  TUE  WED
 
NEW MUNSTER    10.0  9.0  10.39 0730 AM   9.2  8.5  8.1  7.9  7.7  7.4  7.2

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25   -0.36    10.10 1200 PM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.02
NEW MUNSTER: 1 AM-7 AM   0.03
000 
WGUS83 KMKX 262052
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST WED DEC 26 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-270252-
/O.EXT.KMKX.FL.W.0050.000000T0000Z-071227T0457Z/
/NMSW3.1.IC.071224T1724Z.071225T0900Z.071226T2257Z.UU/
252 PM CST WED DEC 26 2007

...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL THIS EVENING.
* AT 0130 PM WEDNESDAY THE STAGE WAS 10.16 FEET.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 10.0 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE 
  AREA OF KENOSHA COUNTY

$$

BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     THU  FRI  SAT  SUN  MON  TUE  WED
 
NEW MUNSTER    10.0  9.0  10.16 0130 PM   9.3  8.5  8.1  7.9  7.7  7.4  7.2

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25   -0.52     9.95 0600 PM WED DEC 26

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.02
NEW MUNSTER: 1 AM-7 AM   0.04
000 
WGUS83 KMKX 270000
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CST WED DEC 26 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY
 
WIC059-270030-
/O.CAN.KMKX.FL.W.0050.000000T0000Z-071227T0457Z/
/NMSW3.1.IC.071224T1724Z.071225T0900Z.071226T2300Z.UU/
600 PM CST WED DEC 26 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 0530 PM WEDNESDAY THE STAGE WAS 9.98 FEET.
* THE RIVER STAGE WILL CONTINUE TO FALL AND NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 10.0 FEET. 

AT A STAGE OF 10.0 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER
LAKE AREA OF KENOSHA COUNTY.

$$

BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0   9.98 0530 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
NEW MUNSTER    10.80 0300 AM TUE DEC 25   -0.76        9.9 WED 6 PM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Dec 24, 3:00 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Dec 24, 3:00 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CST MON DEC 24 2007

FORECAST FOCUS ON SNOW CHANCES TUESDAY NIGHT AND WEDNESDAY.

LATEST WATER VAPOR IMAGERY INDICATED CLOSED UPPER LOW MOVING
NORTHEAST OF WISCONSIN. TAIL END OF VORTICITY ASSOCIATED WITH THE
LOW TRAILED BACK ACROSS OHIO TO IOWA...AND NORTH TO WESTERN
MINNESOTA. THIS MARKED THE ESSENTIAL BACK EDGE OF THE CLOUD
SHIELD OVER THE UPPER MIDWEST.

AT THE SURFACE...STRONG LOW OVER THE UPPER PENINSULA OF MICHIGAN
QUICKLY WEAKENED AS IT MOVED EAST ACROSS LAKE MICHIGAN. THIS
RESULTED IN A GRADUAL WEAKENING OF THE SURFACE PRESSURE GRADIENT
AND SUBSEQUENT WINDY CONDITIONS ACROSS SOUTHERN WISCONSIN.

.SHORT TERM...TODAY THROUGH WEDNESDAY....

MOISTURE TRAPPED UNDER TEMPERATURE INVERSION IN BOUNDARY LAYER
SHOULD RESULT IN SCATTERED LIGHT SNOW SHOWERS OR FLURRIES TODAY.
OTHERWISE...EXPECT CLOUDY SKIES TO REMAIN THROUGH THE DAY. AFTER
PASSAGE OF MINNESOTA VORTICITY MAXIMUM...THE CLOUDS SHOULD BEGIN
TO BREAK APART.

QUIET WEATHER IS THEN EXPECTED THROUGH CHRISTMAS DAY...AS WEAK
SURFACE RIDGE SHIFTS OVER THE AREA. WARM AIR ADVECTION TONIGHT
INTO CHRISTMAS DAY SHOULD BRING 1000/500MB THICKNESSES UP TO
AROUND 540DKM. THIS SHOULD ALLOW TEMPERATURES TO RISE TO THE LOWER
TO MID 30S. FELT UPPER 30S ON GFS MOS TOO AGGRESSIVE GIVEN
SNOW PACK ON GROUND.

MAIN ISSUE IS SNOW CHANCES WITH SYSTEM FOR TUESDAY NIGHT AND
WEDNESDAY. NAM IS QUICKER WITH THE PASSAGE OF COLD FRONT AND
SHORTWAVE TROUGH/VORTICITY MAXIMUM ACROSS SOUTHERN WISCONSIN THAN
THE GFS/ECMWF. FAVOR THE SLOWER PROGRESSION OF THE GFS/ECMWF...AND
WILL USE AS GUIDANCE FOR THIS FORECAST. ECMWF IS EVEN SOMEWHAT
SLOWER THAN THE GFS...AND WILL TAKE THIS INTO ACCOUNT IN FORECAST.

GOOD MID LEVEL FRONTOGENESIS SEEN TUESDAY NIGHT INTO
WEDNESDAY...WITH UPWARD VERTICAL MOTION COINCIDING IN DENDRITIC
SNOW CRYSTAL GROWTH ZONE. THIS HAS POTENTIAL TO BRING SOME LIGHT
SNOW ACCUMULATIONS TO SOUTHERN WISCONSIN...ESPECIALLY ON WEDNESDAY
PER GFS QPF AMOUNTS OF AROUND 0.20 INCHES IN SPOTS. A GENERAL 13
TO 1 RATIO WOULD GIVE AMOUNTS OF 2 TO 3 INCHES. WILL MAINTAIN THE
CHANCE POPS FOR NOW IN THIS PERIOD. MAY HAVE TO RAISE HIGHER IN
FUTURE FORECASTS IF NAM SLOWS DOWN ITS PROGRESSION OF THE SYSTEM.

.LONG TERM...WEDNESDAY NIGHT TROUGH SUNDAY...

SOME LIGHT SNOW MAY LINGER WEDNESDAY NIGHT...ESPECIALLY IF SLOWER
ECMWF SOLUTION HOLDS. ACTIVE SOUTHWEST UPPER LEVEL FLOW CONTINUES
FOR THE REST OF THE WEEK. NEXT CHANCE FOR ACCUMULATING SNOW COMES
THURSDAY NIGHT AND FRIDAY...AS BOTH GFS AND ECMWF SHOW A STRONG
SHORTWAVE TROUGH/VORTICITY MAXIMUM TAKING AIM ON SOUTHERN
WISCONSIN. SURFACE LOW NEAR OR JUST SOUTH OF CHICAGO...WHICH WOULD
PUT SOUTHERN WISCONSIN IN FAVORABLE TRACK FOR SNOW. TEMPERATURES
EXPECTED TO REMAIN NEAR SEASONAL NORMALS.

&&

.AVIATION...STRONG CYCLONIC CIRCULATION OVER SOUTHERN WISCONSIN
WILL SLOWLY DECREASE TODAY AS WEAK HIGH PRESSURE APPROACHES FROM
DAKOTAS AND MINNESOTA. WIDESPREAD VFR CEILINGS AROUND 3500 FEET
AGL WILL PREVAIL ALONG WITH OCCASIONAL MVFR CEILINGS 1800-3000
FEET AGL TODAY AND TONIGHT. VISIBILITIES WILL BE UNRESTRICTED BUT
SCATTERED LIGHT SNOW SHOWERS DURING DAYLIGHT HOURS MAY PRODUCE
MVFR VISIBILITIES OF 5 MILES. WESTERLY SURFACE WINDS AROUND 15
KNOTS WITH GUSTS TO 30 KNOTS WILL SLOWLY DIMINISH AFTER NOON WITH
WIND SPEEDS GOING BELOW 10 KNOTS AFTER SUNSET.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 3 PM TODAY.
WEST WINDS TO 30 KNOTS AND HIGH WAVES TOWARD OPEN WATERS WILL
CONTINUE AS A TIGHT PRESSURE GRADIENT REMAINS IN THE AREA FROM A
DEPARTING LOW PRESSURE. THE WINDS WILL SLOWLY DIMINISH ESPECIALLY
DURING THE AFTERNOON HOURS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR
LMZ643>646.

&&

SHORT/LONG TERM...WOOD
AVIATION/MARINE...ZAJDEL
Hazardous weather outlook, Dec 24, 4:00 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CST MON DEC 24 2007

WIZ046-047-051-052-056>060-062>072-251000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
400 AM CST MON DEC 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A FLOOD WATCH FOR THE FOX RIVER AT NEW MUNSTER FOR THIS
AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF WEATHER SYSTEMS COULD BRING ACCUMULATING SNOW TO
SOUTHERN WISCONSIN TUESDAY NIGHT AND WEDNESDAY...AND AGAIN
THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-251000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 AM CST MON DEC 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM FOR WINDS TO 30
KNOTS AND WAVES 3 TO 6 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY...TUESDAY
NIGHT...AND FRIDAY FOR WIND GUSTS.

TZ

WWW.WEATHER.GOV/MKX

Nearby

River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.